Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 227
HTML articles powered by AMS MathViewer

Intersection properties of balls and subspaces in Banach spaces
Ȧsvald Lima PDF
Trans. Amer. Math. Soc. 227 (1977), 1-62
$K$-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras
Jerome Kaminker and Claude Schochet PDF
Trans. Amer. Math. Soc. 227 (1977), 63-107
The isomorphism problem for two-generator one-relator groups with torsion is solvable
Stephen J. Pride PDF
Trans. Amer. Math. Soc. 227 (1977), 109-139
Chern-Simons invariants of reductive homogeneous spaces
Harold Donnelly PDF
Trans. Amer. Math. Soc. 227 (1977), 141-164
The fundamental form of an inseparable extension
Murray Gerstenhaber PDF
Trans. Amer. Math. Soc. 227 (1977), 165-184
Functions satisfying elementary relations
Michael F. Singer PDF
Trans. Amer. Math. Soc. 227 (1977), 185-206
Homological algebra and set theory
Paul C. Eklof PDF
Trans. Amer. Math. Soc. 227 (1977), 207-225
Derivatives of entire functions and a question of Pólya
Simon Hellerstein and Jack Williamson PDF
Trans. Amer. Math. Soc. 227 (1977), 227-249
A relation between two biharmonic Green’s functions on Riemannian manifolds
Dennis Hada PDF
Trans. Amer. Math. Soc. 227 (1977), 251-261
Embedding Stieltjes-Volterra integral equations in Stieltjes integral equations
William L. Gibson PDF
Trans. Amer. Math. Soc. 227 (1977), 263-277
The topological structure of $4$-manifolds with effective torus actions. I
Peter Sie Pao PDF
Trans. Amer. Math. Soc. 227 (1977), 279-317
Structure of subalgebras between $L^{\infty }$ and $H^{\infty }$
Sun Yung A. Chang PDF
Trans. Amer. Math. Soc. 227 (1977), 319-332
Ulm’s theorem for partially ordered structures related to simply presented abelian $p$-groups
Laurel A. Rogers PDF
Trans. Amer. Math. Soc. 227 (1977), 333-343
The classifying space of a permutation representation
James V. Blowers PDF
Trans. Amer. Math. Soc. 227 (1977), 345-355
One-parameter groups of isometries on Hardy spaces of the torus: spectral theory
Earl Berkson and Horacio Porta PDF
Trans. Amer. Math. Soc. 227 (1977), 357-370